MAUDE Adverse Event Report: ACE SURGICAL SUPPLE INFINITY; INFINTY OCTAGON BONE LEVEL

ACE SURGICAL SUPPLE INFINITY; INFINTY OCTAGON BONE LEVEL
Model Number 504110BL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/21/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The implant was rotating so primary stability was not achieved.

Brand Name
INFINITY
Common Device Name
INFINTY OCTAGON BONE LEVEL
Manufacturer (Section D)
ACE SURGICAL SUPPLE
1034 pearl st
brockton MA 02301
Manufacturer (Section G)
ACE SURGICAL SUPPLY
1034 pearl st
brockton MA 02301
Manufacturer Contact
bryanna derocha
1034 pearl st
brockton, MA 02301
8004413100
MDR Report Key17353193
Report Number1287163-2023-54097
Device Sequence Number14963049
Product Code DZE
UDI-Device IdentifierE0HM504110BL1
UDI-PublicE0HM504110BL1
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K103790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504110BL
Device Catalogue Number504110BL
Device Lot NumberB91595
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexUnknown